Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2017 | 2016 | 2014 | 2001
Number of items: 5.

2020

Mao, Wei and Hu, Liangjian and Mao, Xuerong (2020) The asymptotic stability of hybrid stochastic systems with pantograph delay and non-Gaussian Lévy noise. Journal of the Franklin Institute, 357 (2). pp. 1174-1198. ISSN 0016-0032

2017

Zabalza, Jaime and Qing, Chunmei and Yuen, Peter and Sun, Genyun and Zhao, Huimin and Ren, Jinchang (2017) Fast implementation of two-dimensional singular spectrum analysis for effective data classification in hyperspectral imaging. Journal of the Franklin Institute. ISSN 0016-0032

2016

Feng, Lichao and Li, Shoumei and Mao, Xuerong (2016) Asymptotic stability and boundedness of stochastic functional differential equations with Markovian switching. Journal of the Franklin Institute. ISSN 0016-0032 (In Press)

2014

Ding, Sheng and Ding, Rui and Yang, Erfu (2014) A filtering based recursive least squares estimation algorithm for pseudo-linear auto-regressive systems. Journal of the Franklin Institute, 351 (3). pp. 1801-1809. ISSN 0016-0032

2001

Blythe, Steve and Mao, Xuerong and Liao, Xiaoxin (2001) Stability of stochastic delay neural networks. Journal of the Franklin Institute, 338 (4). pp. 481-495. ISSN 0016-0032

This list was generated on Fri Jul 10 07:57:17 2020 BST.